# SDR 97FDEA00181

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00735 N00736, 2 PYLON AFT LOWER SUPPORT STRUCTURE HAS 3 CRACKED WEBS/STIFFENER, FWD OF THE AFT ENGINE MOUNT AND ABOVE THE AFT ELECTRICAL HARNESS QD, NON ROUTINE.  *S/D*  REMOVED SUPPORT CAGE, REMOVED AND REPLACED DAMAGED SECTION PER SRM 53-00-01.  INSTALLED SUPPORT CAGE PER SRM 53-00-01.
